# SDR TRBA20120821001

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 33,855 hours, 32,991 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLOOR EMERGENCY LIGHT STRIP END CAPS AT GALLEY COMPARTMENT AND ROW 1AB MISSING.  THE ACFT WAS REMOVED FROM SERVICE. INSTALLED FLOOR EMERGENCY LIGHT STRIP END CAPS AT GALLEY COMPARTMENT AND ROW 1AB IAW CMM 33-52-10.  THE ACFT WAS RETURNED TO SERVICE.
